# SDR 2001UALA01268

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 4,253 hours, 1,359 cycles
- Engine: Pwa PW4052
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED LIGHT WITH ASSOCIATED HSPOV EICAS MESSAGE.
